# SDR REXA2013022700372

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL ACCESS HOLE FOR PANEL 650FB AT WS 274.319 (HOLE 14) WAS FOUND CORRODED 0.002" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030J.
